Remark to the preceding paper of J. Feldman

Szőkefalvi-Nagy, Béla and Foiaş, Ciprian: Remark to the preceding paper of J. Feldman. Acta scientiarum mathematicarum, (23) 3-4. pp. 272-273. (1962)

[img] Cikk, tanulmány, mű
math_023_fasc_003_004_272-273.pdf

Download (542kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1962
Volume: 23
Number: 3-4
Page Range: pp. 272-273
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Feldman Jacob, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 09. 13:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/13974

Actions (login required)

View Item View Item